Alert archive / New York / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 90, NWS Albany, NY

August 11, 2012Columbia County, New York; Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at Aug 11, 2012, 12:26 PM EDT for Columbia County, New York; Berkshire County, Massachusetts. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2012, 12:26 PM EDT (16:26 UTC)
Expired
Aug 11, 2012, 1:30 PM EDT
In force
64 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Berkshire County, MA, Columbia County, NY

The radar

The Albany radar (KENX), 61 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 12:56 PM EDTTSTM WND DMGGhent, NYSEVERAL TREES DOWN
Aug 11, 12:58 PM EDTTSTM WND DMGAusterlitz, NY2 TREES DOWN ON MALLORY ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WUUS51 KALY 111626
SVRALY
MAC003-NYC021-111730-
/O.NEW.KALY.SV.W.0090.120811T1626Z-120811T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1226 PM EDT SAT AUG 11 2012

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
  NORTHEASTERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 130 PM EDT

* AT 1217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR AUSTERLITZ...OR NEAR
  CHATHAM...AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   LENOX BY 1250 PM EDT...
   LENOX BY 1255 PM EDT...
   NEW LEBANON BY 100 PM EDT...
   PITTSFIELD BY 110 PM EDT...
   HANCOCK BY 115 PM EDT...
   NEW ASHFORD...CHESHIRE AND ADAMS BY 130 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

LAT...LON 4255 7299 4220 7350 4232 7368 4249 7350
      4251 7336 4252 7335 4271 7328 4273 7326
TIME...MOT...LOC 1626Z 222DEG 18KT 4233 7351

$$

SNYDER
1 follow-up statement
059 
WWUS51 KALY 111708
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
108 PM EDT SAT AUG 11 2012

MAC003-NYC021-111730-
/O.CON.KALY.SV.W.0090.000000T0000Z-120811T1730Z/
BERKSHIRE MA-COLUMBIA NY-
108 PM EDT SAT AUG 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHEASTERN COLUMBIA AND NORTHERN BERKSHIRE COUNTIES...

AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SHAKER VILLAGE...OR
NEAR PITTSFIELD...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STEARNSVILLE BY 115 PM EDT...
  PITTSFIELD AND LAKEWOOD BY 120 PM EDT...
  LAKEVIEW TERRACE...PONTERRIL...PONTOOSUC AND VICTORY HILL BY 125 PM
  EDT...
  LANESBOROUGH...BERKSHIRE AND THE BOULDERS BY 130 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IT HAS THE POTENTIAL TO SPAWN A TORNADO. 
IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING 
WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

&&

LAT...LON 4273 7326 4255 7299 4236 7327 4220 7350
      4232 7368 4249 7350 4251 7336 4252 7335
TIME...MOT...LOC 1708Z 229DEG 18KT 4244 7334

$$

SNYDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 9:51 AM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Aug 11, 9:51 AM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
951 AM EDT SAT AUG 11 2012

.SYNOPSIS...
LOW PRESSURE WILL LIFT SLOWLY NORTH FROM THE EASTERN GREAT LAKES
INTO QUEBEC INTO SUNDAY...DRAGGING AN OCCLUDED FRONT ACROSS OUR
AREA TODAY. THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL LINGER AS A
RESULT. GRADUALLY DRIER AIR WILL FILTER INTO THE REGION AS WEAK
HIGH PRESSURE CONTROLS THE WEATHER SUNDAY NIGHT INTO MONDAY.
TUESDAY INTO WEDNESDAY ANOTHER DISTURBANCE WILL TRANSIT THE
REGION.

&&

.NEAR TERM /THROUGH SUNDAY/...
OCCLUDED FNT FM LK ONT TO NJ...MOVING SLOWLY NE TDY. 500HPA CUT
OFF LIFTING N ALONG WITH SFC LOW FM EASTERN GRTLKS INTO QB. ATTM
BKN CLOUDS OVR MOST OF FCA...BUT SIZABLE BREAKS AS TD MID 60S TO
LOW 70S.

FCA IS ENTERING RT ENTR RGN OF 300HPA JET...WITH DIV INCRG TDY.
MORNING SOUNDING AND UA ANALYSIS SUG A RATHER ACTIVE AFTN. 700-850HPA
LAPSE RATES ON NAM AND GFS 5-7C, SFC CAPE 1000-1500, MU CAPE 2000-3000
J/KG,SPC 1000-2000 AND INCRG. MOISTURE ADVECTION OCCURRING IN
LLVLS...LIKE WE REALLY NEED ANY MORE LLVL MOISTURE.

CONVECTIVE TEMPS UPPER 70S...MORNING ALY SOUNDING 1422 CAPE...FZL
13.8 KFT...WBZ 12.8KFT. CAPE PROFILE "FAT". PWAT IS 1.62, WHILE
NOT MUCH OF A HAIL THREAT DAMAGING WINDS POSSIBLE IN WET MICRO
BURSTS. LOCAL WRF SHOWS CONVECTIVE EVOLUTION VERY NICELY WITH CELLS
ORGANIZING INTO A MULTICELLULAR LINE ALONG FNT 17UTC...AND BCMG
NUMEROUS AS THEY TRACK NE INTO A BKN LINE. LOCAL WRF HAS HANDLED
MOST OF PAST SVRL EVENTS QUITE WELL IN TERMS OF TIMING AND
CONVECTIVE MODE

CURRENT RADAR HAS SCT CELLS FORMING ALREADY IN ULSTER CO.

SPC HAS AREA IN SEE TEST.  SO THE CONVECTIVE GUN IS LOCKED AND
LOADED...THE QUESTION WILL BE HOW MUCH DIURNAL HEATING WILL WE GET
TO PULL THE TRIGGER. IF IT TRIGGERS AM EXPECTING AN ACTIVE AFTN.

HIGH TEMPERATURES TODAY BASED ON UPSTREAM OBSERVATIONS FROM FRIDAY
SUGGEST HIGHS INTO THE LOWER 80S FOR VALLEY LOCATIONS AND 70S
ELSEWHERE.

CONVECTION WILL END DURING THE EVENING WITH FROPA...END OF
DIURNAL HEATING AND DRY SLOT WORKING INTO FCA OVERNIGHT. HWVR WITH
WEAK FLOW LOW LVL MOISTURE WILL LINGER AND TD WILL REMAIN
ELEVATED IN THE 60S...WITH PATCHY TO AREAS OF FOG TNGT.

SUNDAY 500HPA CUT OFF EJECTS NE OUT OF REGION...BUT ITS TRAILING
TROF DRIFTS ACROSS THE FCA. LLVL MOISTURE LINGERS...FRONTAL
BOUNDARY IS JUST TO OUR EAST. MEANWHILE MID LEVEL DRY SLOT WILL
ALLOW CONSIDERABLE DIURNAL FORCING. SCATTERED TSTMS ARE AGAIN
POSSIBLE SUNDAY...PARTICULARLY IN AREAS TO N AND W OF ALB. TD WILL
REMAIN IN THE 60S...AND MAX TEMPS IN THE 80S SO ANOTHER RATHER
WARM HUMID DAY WITH AFTN CONVECTION.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
A TRANQUIL NIGHT IS SETTING UP SUNDAY NIGHT FOR MOST OF THE REGION
WHERE WE WILL KEEP POPS RATHER LOW WHICH WILL PRECLUDE THE MENTION
OF PRECIP. HOWEVER...MODELS SUGGEST SOME WEAK LAKE RESPONSE ALONG
WITH A WEAK SHORT WAVE MAY TOUCH OFF SOME SHOWERS ACROSS THE
WESTERN DACKS WHERE WE WILL CONTINUE WITH CHANCE POPS AT THIS
TIME. OTHERWISE...A VARIABLE SKY COVER IS EXPECTED ACROSS THE CWFA
WITH SOME PATCHY FOG POSSIBLE AS LOWS DROP BACK FROM THE MIDDLE
50S TO LOWER 60S.

MONDAY...MODELS ARE SUGGESTING ANOTHER WEAK SHORT WAVE EJECTS
ACROSS THE MID WEST AND ACROSS UPSTATE NY THROUGH THE DAY. THERE
ARE SUBTLE HINTS IN THE QPF FIELD FOR WIDELY SCATTERED SHOWERS
MAINLY ACROSS THE HIGHER TERRAIN. HOWEVER...PER THE BUFR
FILES...THERE IS A FORECAST CAP AROUND 850MB WHICH WOULD LIMIT TOO
MUCH VERTICAL DEVELOPMENT. FOR NOW...WE WILL KEEP CONDITIONS DRY
WITH SOME ADDITIONAL CLOUD COVER EXPECTED. MOS VALUES ARE RATHER
CLOSE AND A MODEL BLEND APPROACH WAS UTILIZED.

A WEAK AREA OF HIGH PRESSURE WILL BE PASSING OVER THE AREA ON MONDAY
NIGHT.  THIS SHOULD PROVIDE DRY WEATHER WITH MIN TEMPS RANGING FROM
THE 50S IN THE HIGH TERRAIN TO THE LOWER 60S FOR VALLEY AREAS.

A SLOW MOVING SHORTWAVE WILL MOVE TOWARDS THE REGION FOR THE MID
WEEK PERIOD.  WHILE PREVIOUS RUNS OF THE GFS HAVE SHOWN THIS SYSTEM
TO BE AN OPEN WAVE AND A LITTLE MORE PROGRESSIVE...THE LATEST 00 UTC
RUN OF THE GFS SHOWS THE WAVE CLOSING OFF AT 500 HPA AS IT SLOWLY
MOVES FROM THE GREAT LAKES TOWARDS THE ATLANTIC SEABOARD.  THE 00
UTC ECMWF CONTINUE TO SHOW THIS SYSTEM BEING AN OPEN WAVE...ALBEIT A
SLOW MOVER.  EITHER WAY...THE RESULT WILL BE AN ONGOING THREAT FOR
SHRA/TSRA FROM TUESDAY INTO AT LEAST WEDNESDAY EVENING. HAVE
INCLUDED THUNDER AS WELL...AS THERE SHOULD BE ENOUGH INSTABILITY FOR
SOME THUNDER DURING AT LEAST THE DIURNALLY FAVORED AFTN/EVE
PERIODS.  THE GFS SUGGESTS THAT THERE WILL BE ABOUT 20-30 KTS OF
BULK SHEAR IN THE 0-6 KM LAYER...SO DEPENDING ON HOW MUCH
INSTABILITY OCCURS...THERE MAY BE THE POTENTIAL FOR A FEW STRONG
STORMS WITH THIS SYSTEM.  WILL NEED TO MONITOR THIS OVER THE NEXT
FEW DAYS.  TEMPS FOR TUESDAY AND WEDNESDAY LOOK SEASONABLE...WITH
HIGHS IN THE LOWER TO MID 80S EXPECTED FOR VALLEY AREAS.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
SOME WEAK RIDGING LOOKS TO BUILD IN BY THURSDAY...SO WILL LOWER
POPS TO JUST SLIGHT CHC WITH SIMILAR TEMPS TO THE PAST FEW DAYS.
THE GFS SHOWS ANOTHER APPROACHING UPPER SYSTEM AND ASSOCIATED SFC
COLD FRONT BY FRIDAY...SO HAVE GONE WITH CHC POPS AND INCLUDED
THUNDER FOR FRI/FRIDAY NIGHT. DEPENDING ON THE EXACT TIMING...THIS
SYSTEM COULD LINGER INTO THE WEEKEND...AS THE ECMWF SHOWS THIS
SYSTEM COMING THROUGH MORE FRIDAY NIGHT INTO SATURDAY...SO WILL GO
WITH SLIGHT CHC POPS FOR SATURDAY AS WELL. WHILE TEMPS WILL BE
SEASONABLY WARM AHEAD OF THIS FRONT...THEY MAY COOL DOWN IN THE
WAKE OF THE BOUNDARY FOR NEXT WEEKEND.

&&

.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
A CLOSED UPPER LEVEL LOW REMAINS JUST WEST OF THE REGION ACROSS THE
EASTERN GREAT LAKES.  MOISTURE SPINNING AROUND THIS SYSTEM HAS KEPT
DEWPOINTS RATHER HIGH...WHICH HAS LEAD TO THE FORMATION OF SOME LOW
STRATUS FOR ALL FOUR TERMINALS THIS MORNING.  WITH THE SUN ALREADY
HAVE RISEN...FLYING CONDITIONS HAVE GENERALLY BEEN MVFR...WITH
CONDITIONS ALREADY BACK TO VFR AT KALB. OVER THE NEXT TWO
HOURS...VFR FLYING CONDITIONS SHOULD RETURN TO ALL TERMINALS AS A
LIGHT SOUTHERLY SFC WIND DEVELOPS AND HELPS MIX THE LOWEST PORTION
OF THE ATMOSPHERE ALONG WITH INCREASING AMOUNTS OF DAYTIME SOLAR
RADIATION.

THE NEARBY UPPER LOW MAY ALLOW FOR SCT RAIN SHOWERS TO DEVELOP WHICH
COULD IMPACT ALL THE TERMINALS AT SOME POINT DURING THE DAY.
ALTHOUGH IT SHOULD GENERALLY BE VFR TODAY...THE SCT SHOWERS COULD
LEAD TO BRIEF PERIODS OF MVFR CONDITIONS. THE TIMING OF THESE
SHOWERS IS STILL UNCLEAR...SO WILL ADDRESS WITH A VCSH IN THE TAFS
AT THIS TIME.  KPSF LOOKS TO HAVE THE GREATER COVERAGE OF
SHOWERS...SO WILL INCLUDE A BRIEF PERIOD OF EXTENDED MVFR CONDITIONS
IN RAIN SHOWERS THERE FOR THE EARLY TO MID AFTN HOURS.  THERE IS A
SLIGHT CHC FOR SOME THUNDER AS WELL...BUT COVERAGE IS NOT
ANTICIPATED TO BE WIDESPREAD ENOUGH TO INCLUDE AT THIS TIME.

BY LATE IN THE DAY...SHOWERS SHOULD HAVE ENDED AND SKIES WILL BEGIN
TO CLEAR.  THE CONTINUED MOIST LOW LEVELS MAY LEAD TO RADIATIONAL
FOG AT THE TERMINALS FOR SAT NIGHT...WITH SOME PLACES
/KPSF AND KGFL/ GOING DOWN TO AT LEAST MVFR SHORTLY AFTER SUNSET. A
PERSISTENT LIGHT BREEZE AT KALB COULD POSSIBLY PREVENT ANY FOG FROM
OCCURRING THERE.

OUTLOOK...
SUN-MON...VFR. NO SIG WX.
TUE-WED...VFR/MVFR. CHC SHRA/TSRA.

&&

.FIRE WEATHER...
LOW PRESSURE WILL LIFT NORTH FROM THE EASTERN GREAT LAKES INTO
QUEBEC BY LATE SATURDAY. IT WILL DRAG A SERIES OF FRONTS ACROSS THE
REGION...WHICH WILL TRIGGER SHOWERS AND THUNDERSTORMS. OVER THE
WEEKEND GRADUALLY DRIER AIR WILL FILTER INTO THE REGION...AND THE
SHOWERS WILL BECOME LESS NUMEROUS TO SCATTERED. SUNDAY NIGHT INTO
MONDAY WEAK HIGH PRESSURE WILL CREST OVER THE REGION. MOIST GROUND
CONDITIONS OVER THE ENTIRE AREA WILL RESULT IN MINIMAL FIRE WEATHER
CONCERNS.

&&

.HYDROLOGY...
SHOWERS AND A FEW THUNDERSTORMS WILL BE MAINLY SCATTERED FROM
THROUGH TODAY INTO THIS EVENING. BASIN AVERAGE RAINFALL AMOUNTS
WILL BE LIGHT...WITH SOME SPOTS POSSIBLY RECEIVING AN ADDITIONAL
QUARTER TO HALF INCH OF RAIN. EXPECTATIONS ARE FOR MINIMAL IMPACT
TO AREA RIVERS AS ISOLATED HEAVY RAINFALL EPISODES UP TO 1 INCH
ARE POSSIBLE.

ISOLATED TO SCATTERED SHOWERS AND PERHAPS SOME THUNDER...WILL BE
POSSIBLE INTO SUNDAY BEFORE DRIER WEATHER MOVES IN FOR MONDAY.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...SNYDER
NEAR TERM...SNYDER
SHORT TERM...FRUGIS
LONG TERM...FRUGIS
AVIATION...FRUGIS
FIRE WEATHER...BGM
HYDROLOGY...BGM
Hazardous weather outlook, Aug 11, 4:04 AM EDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
404 AM EDT SAT AUG 11 2012

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-121100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
404 AM EDT SAT AUG 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS
TIME.

THERE WILL BE THE CHANCE FOR THUNDERSTORMS TODAY. SEVERE WEATHER
POTENTIAL REMAINS LOW AT THIS TIME. THE GREATEST HAZARD FROM THESE
THUNDERSTORMS WILL BE WIND GUSTS TO 50 MPH AND BRIEF HEAVY
RAINFALL. THUNDERSTORMS WILL TRACK TO THE NORTHEAST AROUND 20 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 12:35 PM EDTTornado WarningALYColumbia25 min
Aug 11, 1:21 PM EDTSevere Thunderstorm WarningALYAlbany, Greene54 min
Aug 11, 1:30 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton60 min
Aug 11, 1:51 PM EDTAreal Flood AdvisoryALYColumbia3 hr
Aug 11, 2:34 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren56 min
Aug 11, 2:36 PM EDTAreal Flood AdvisoryALYFulton, Herkimer91 min
Aug 11, 3:09 PM EDTFlash Flood WarningALYColumbia5 hr
Aug 11, 3:13 PM EDTSpecial Weather StatementALYHerkimer62 min
Aug 11, 3:18 PM EDTSpecial Weather StatementALYHamilton57 min
Aug 11, 3:33 PM EDTSpecial Weather StatementALYColumbia57 min
Aug 11, 3:38 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer67 min
Aug 11, 6:11 PM EDTSpecial Weather StatementALYFulton, Montgomery34 min
Aug 11, 6:56 PM EDTSpecial Weather StatementALYSaratoga34 min
Aug 11, 7:20 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren55 min
Aug 11, 2:21 PM EDTAreal Flood AdvisoryALYBerkshire3 hr
Aug 11, 2:52 PM EDTFlash Flood WarningALYBerkshire6 hr
Aug 11, 4:41 PM EDTAreal Flood AdvisoryALYBerkshire3 hr
Aug 11, 4:48 PM EDTSpecial Weather StatementALYFranklin27 min
Aug 11, 4:59 PM EDTSevere Thunderstorm WarningALYBerkshire61 min
Aug 11, 7:14 PM EDTFlash Flood WarningALYBerkshire3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2012Severe Thunderstorm Warnings in Massachusetts, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.